# SDR FDKA200804171

- Difficulty date: April 18, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 18,145 hours, 16,438 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6049 JFK-ORF (0423 PHX LCL).  SERVICE DOOR EMERGENCY LIGHT INOP.  MX RESECURED CONNECTORS ON LIGHT ASSY, OPS CHECK GOOD.
